Open Access
Translator Disclaimer
July 1998 A new proof that for the contact process on homogeneous trees local survival implies complete convergence
Marcia Salzano, Roberto H. Schonmann
Ann. Probab. 26(3): 1251-1258 (July 1998). DOI: 10.1214/aop/1022855752

Abstract

We provide a new proof, substantially simpler than Zhang’s original one, that for the contact process on homogeneous trees, local survival implies complete convergence.

Citation

Download Citation

Marcia Salzano. Roberto H. Schonmann. "A new proof that for the contact process on homogeneous trees local survival implies complete convergence." Ann. Probab. 26 (3) 1251 - 1258, July 1998. https://doi.org/10.1214/aop/1022855752

Information

Published: July 1998
First available in Project Euclid: 31 May 2002

zbMATH: 0937.60094
MathSciNet: MR1640345
Digital Object Identifier: 10.1214/aop/1022855752

Subjects:
Primary: 60K35

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.26 • No. 3 • July 1998
Back to Top